MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001363650
Medical Device Problem Codes Premature Activation (1484); Difficult to Remove (1528); Failure to Advance (2524); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - initial reporter address 1: (b)(6).E1 - initial reporter phone: (b)(6).Investigation results: device evaluated by mfr: the interlock.035 device was returned to our post market quality assurance laboratory.A visual and microscopic inspection was performed and identified that the main coil was bent and stretched at the primary coil section, moreover the arm coil was detached.Dimensional inspection of the main coil revealed the components were within specifications.This concludes the product analysis.Device history record: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed that the ifu states 'the interlock - 35 fibered idc occlusion system is designed to be delivered under fluoroscopy through a 5f (1.70 mm) od (0.035 in [0.89 mm] or 0.038 in [0.97 mm] inner lumen) imager? ii selective diagnostic catheter without side flushing holes'.The customer states that the catheter used was a non-boston scientific catheter.Boston scientific corporation provides no warranty for use of third party catheters with its products.The use of other diagnostic catheters may result in an inability to deliver, deploy, or recapture the device.Investigation conclusion: based on a thorough review of the reported events of main coil unable to advance in catheter and main coil unable to withdraw from catheter, boston scientific has assigned an investigation conclusion code of unintended use error caused or contributed to event.This code was selected because the customer used a non-boston scientific catheter that was not recommended for use instead of the recommended imager ii.Additionally, device analysis revealed that the main coil was bent and stretched at the primary coil section, moreover the arm coil was detached.Boston scientific has assigned an investigation conclusion code of adverse event related to procedure to the damages found during analysis.Finally, boston scientific has assigned an investigation conclusion code of cause not established regarding the event of main coil premature deployment inside patient as the coil could not be functionally evaluated.
 
Event or Problem Description
Reportable based on device analysis completed on (b)(6) 2026.It was reported that the coil could not be advanced and withdrawn from the catheter.A 15mm x 40cm interlock.035 coil was selected for use.During the procedure, it was noted that the coil was stuck in the catheter and could not be withdrawn.The procedure was completed with another of the same device.There were no patient complications as a result of this event.However, device analysis revealed that the main coil was bent and stretched at the primary coil section, moreover the arm coil was detached.

Brand Name
INTERLOCK?-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
ricardo amaro castro
4100 hamline ave n
arden hills, MN 55112
9529306396
MDR Report Key25222640
Report Number2124215-2026-26997
Device Sequence Number9973207
Product Code KRD
UDI-Device Identifier08714729793144
UDI-Public(01)08714729793144(17)280421(10)36347082
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001363650
Device Catalogue NumberM001363650
Device Lot Number0036347082
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/19/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Initial Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexFemale
Patient Weight62 KG